MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6530
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 10/31/2018
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient died.Vascular access was obtained via the femoral artery.The 90% stenosed, 3.5x20mm, eccentric, de novo target lesion was located in the moderately tortuous and non calcified left circumflex artery (lcx).The lesion contained a >45 and <90 lesion bend.Following predilation two non bsc stents were implanted in lcx and this 8mm x 3.00mm nc quantum apex balloon catheter was used for post dilatation.However, post procedure when the patient was shifted to coronary care unit and expired.The official cause of death is unknown as no autopsy was performed.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8069388
Report Number2134265-2018-62588
Device Sequence Number11332700
Product Code LOX
UDI-Device Identifier08714729783152
UDI-Public08714729783152
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model Number6530
Device Catalogue Number6530
Device Lot Number0022328038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: MEDTRONIC
Outcome Attributed to Adverse Event Death;